Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Simplicity of skew inverse semigroup rings with applications to Steinberg algebras and topological dynamics
Universidade Federal de Santa Catarina, BRA.
Universidade Federal de Santa Catarina, BRA.
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.ORCID-id: 0000-0001-8095-0820
Universidade Federal de Santa Catarina, BRA.
2019 (engelsk)Inngår i: Forum mathematicum, ISSN 0933-7741, E-ISSN 1435-5337, Vol. 31, nr 3, s. 543-562Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Given a partial action π of an inverse semigroup S on a ring A {\mathcal{A}}, one may construct its associated skew inverse semigroup ring A π S {\mathcal{A}\rtimes-{\pi}S}. Our main result asserts that, when A {\mathcal{A}} is commutative, the ring A π S {\mathcal{A}\rtimes-{\pi}S} is simple if, and only if, A {\mathcal{A}} is a maximal commutative subring of A π S {\mathcal{A}\rtimes-{\pi}S} and A {\mathcal{A}} is S-simple. We apply this result in the context of topological inverse semigroup actions to connect simplicity of the associated skew inverse semigroup ring with topological properties of the action. Furthermore, we use our result to present a new proof of the simplicity criterion for a Steinberg algebra A R (g) {A-{R}(\mathcal{G})} associated with a Hausdorff and ample groupoid g {\mathcal{G}}. © 2018 Walter de Gruyter GmbH, Berlin/Boston.

sted, utgiver, år, opplag, sider
De Gruyter , 2019. Vol. 31, nr 3, s. 543-562
Emneord [en]
inverse semigroup, partial action, Skew inverse semigroup ring, Steinberg algebra
HSV kategori
Identifikatorer
URN: urn:nbn:se:bth-17415DOI: 10.1515/forum-2018-0160ISI: 000465554800001Scopus ID: 2-s2.0-85057335724OAI: oai:DiVA.org:bth-17415DiVA, id: diva2:1270396
Tilgjengelig fra: 2018-12-13 Laget: 2018-12-13 Sist oppdatert: 2019-05-21bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Öinert, Johan

Søk i DiVA

Av forfatter/redaktør
Öinert, Johan
Av organisasjonen
I samme tidsskrift
Forum mathematicum

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 130 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf